Hyperplane conjecture for quotient spaces of Lp.
Forum mathematicum, Tome 6 (1994) no. 3, pp. 617-636
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{FORUM_1994__6_3_141755,
author = {Marius Junge},
title = {Hyperplane conjecture for quotient spaces of {Lp.}},
journal = {Forum mathematicum},
pages = {617--636},
year = {1994},
volume = {6},
number = {3},
zbl = {0809.52009},
url = {http://geodesic.mathdoc.fr/item/FORUM_1994__6_3_141755/}
}
Marius Junge. Hyperplane conjecture for quotient spaces of Lp.. Forum mathematicum, Tome 6 (1994) no. 3, pp. 617-636. http://geodesic.mathdoc.fr/item/FORUM_1994__6_3_141755/